# SDR DL72K982396

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND LT ELEVATOR SKIN SEPARATED O/B OF TAB CUTOUT.  COMPLETED RESEALING AND REPAIRED PER SRM 55-20-0 PG 801.
